Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 54, Issue 4, 2018
Metadata
 

An Inverse Problem for the Magnetic Schrödinger Equation in Infinite Cylindrical Domains
Mourad Bellassoued, Yavar Kian and Éric Soccorsi
pp. 679–728
Abstract | Full-Text PDF (720 KB) | Metadata

A Microlocal Characterization of Lipschitz Continuity
Benoît Jubin
pp. 729–780
Abstract | Full-Text PDF (700 KB) | Metadata

Pro-$p$ Grothendieck Conjecture for Hyperbolic Polycurves
Koichiro Sawada
pp. 781–853
Abstract | Full-Text PDF (818 KB) | Metadata

Lecture Notes On Differential Calculus on $\sf {RCD}$ Spaces
Nicola Gigli
pp. 855–918
Abstract | Full-Text PDF (826 KB) | Metadata